Topological quasitopos hulls of categories containing topological and metric objects

E. Lowen; R. Lowen

Cahiers de Topologie et Géométrie Différentielle Catégoriques (1989)

  • Volume: 30, Issue: 3, page 213-228
  • ISSN: 1245-530X

How to cite

top

Lowen, E., and Lowen, R.. "Topological quasitopos hulls of categories containing topological and metric objects." Cahiers de Topologie et Géométrie Différentielle Catégoriques 30.3 (1989): 213-228. <http://eudml.org/doc/91440>.

@article{Lowen1989,
author = {Lowen, E., Lowen, R.},
journal = {Cahiers de Topologie et Géométrie Différentielle Catégoriques},
keywords = {pseudo-approach space; topological quasitopos hulls; category of approach spaces; convergence approach spaces; bireflective subcategory},
language = {eng},
number = {3},
pages = {213-228},
publisher = {Dunod éditeur, publié avec le concours du CNRS},
title = {Topological quasitopos hulls of categories containing topological and metric objects},
url = {http://eudml.org/doc/91440},
volume = {30},
year = {1989},
}

TY - JOUR
AU - Lowen, E.
AU - Lowen, R.
TI - Topological quasitopos hulls of categories containing topological and metric objects
JO - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY - 1989
PB - Dunod éditeur, publié avec le concours du CNRS
VL - 30
IS - 3
SP - 213
EP - 228
LA - eng
KW - pseudo-approach space; topological quasitopos hulls; category of approach spaces; convergence approach spaces; bireflective subcategory
UR - http://eudml.org/doc/91440
ER -

References

top
  1. 1 J. Adamek & J. Reiterman.On the quasitopos hull of the categories of uniform and merotopic spaces, Int. Conf. Cat. Topol. L'Aquila (1986). Zbl0653.18007MR852312
  2. 2 G. Bourdaud.Espaces d'Antoine et semi-espaces d'Antoine, Cahiers Top. et Géom. Diff. XVI-2 (1975), 107-133. Zbl0315.54005MR394529
  3. 3 G. Bourdaud, Some cartesian closed topological categories of convergence spaces. Lecture Notes in Math.540, Springer (1976), 93-108. Zbl0332.54004MR493924
  4. 4 E.J. Dubuc.Concrete quasitopoi, Lecture Notes in Math.753, Springer (1979). 239-254. Zbl0423.18006MR555548
  5. 5 H. Herrlich, Topological structures, Math. Centre Tracts25 (1974). 59-122. Zbl0311.54003MR358706
  6. 6 H. Herrlich, Topological improvements of categories of structured sets. Top. & Appl.27 (1987), 145-155. Zbl0632.54008MR911688
  7. 7 H. Herrlich.Hereditary topological constructs. Preprint. Zbl0662.18003
  8. 8 H. Herrlich & L.D. Nel.Cartesian closed topological hulls, Proc. A. M. S.62 (1977), 215-222. Zbl0361.18006MR476831
  9. 9 H. Herrlich & G. Strecker.Category, Theory, Heldermann. Zbl0437.18001MR571016
  10. 10 H.J. Kowalsky, Limesraüme und Komplettierung, Math. Nachr.12 (1954). 301-340. Zbl0056.41403MR73147
  11. 11 C. Kuratowski.Sur les espaces complets. Fund. Math.15 (1930). 301-309. Zbl56.1124.04JFM56.1124.04
  12. 12 E & R. Lowen.A quasitopos containing CONV and MET as full subcategories. Intern. J. Math. & Math. Sci.11 (1988), 417-438. Zbl0672.54003MR947271
  13. 13 R. Lowen.Approach spaces: a common supercategory of TOP and MET. Math. Nachr.141 (1989), 183-226. Zbl0676.54012MR1014427
  14. 14 R. Lowen, Kuratowski's measure of non-compactness revisited. Quater. J. Math. Oxford39 (1988), 235-254. Zbl0672.54025MR947504
  15. 15 R. Lowen.Cantor's Kettenzussamenhang revisited, Preprint. 
  16. 16 L.D. Nel.Cartesian closed topological categories. Lecture Notes in Math.540. Springer (1976), 439-451. Zbl0336.54006MR447369
  17. 17 L.D. Nel.Topological universes and smooth Gelfand-Naimark duality. Contemporary Math.30 (1984). 244-276. Zbl0548.46054MR749775
  18. 18 J. Penon.Sur les quasi-topos. Cahiers Top. et Géom. Diff.XVIII (1977). 181-218. Zbl0401.18002MR480693
  19. 19 G.E. Preuss.Allgemeine Topologie. Hochschultext. Springer, 1972. Zbl0242.54001MR370455
  20. 20 O. Wyler.Are there topoi in Topology? Lecture Notes in Math.540. Springer (1976). 699-719. Zbl0354.54001MR458346

NotesEmbed ?

top

You must be logged in to post comments.